# SDR CA040217007

- Difficulty date: November 14, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 16,619 hours
- Engine: Allsn 250C20
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 206050246102
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SKID TUBE PARTIALLY DISASSEMBLED TO INVESTIGATE ELONGATED HOLE. SIGNIFICANT CORROSION FOUND UNDER 206-050-132-1 DOUBLER. DAMAGE IN NO-REPAIR AREA. SKID TUBE REPLACED.
